Previous |  Up |  Next


[1] Futák J.: Existence and boundedness of solutions of the n-th order nonlinear differential equation with delay. Práce a štúdie VŠDS, Žilina, 4(1981), 7-20. MR 0668823
[2] Futák J.: On the asymptotic behaviour of the solutions of operator-differential equations. Fasciculi Math., Posnaniae (to appear). MR 1115517 | Zbl 0728.34079
[3] Rosa V.: Existence theorems for initial value problems with nonlinear differential system with delay. Acta Math. Univ. Comen., XL-XLI (1982) , 51-58. MR 0686960 | Zbl 0514.34056
Partner of
EuDML logo